While not an immediate solution, I would certainly suggest you touch base with your home hemo dialysis team (nurse, PCN or your Nephrologist) and tell them what you are experiencing. While sometimes itchiness can occur due to inadequate dialysis, I would not suspect that would be the case for you (8 hours every other is fantastic - good for you!)
I have had a similar experience in the past, and changing dialyzers helped tremendously. It seems I developed a sensitivity (after many years ironically) to the one that I had been using.
Good luck and keep us posted with how you make out!
Hi Claude. I had that problem when my phosphorous was high.. do you get yours checked?
For me it comes and go. I was good for a longtime but it's high again . My back started to be itchy.
I was told to take tums with my meal to bind the prosperous.
My doctor gave me a drug called hydroxyzine...I had to ask for it..
That worked. .
I also use polysporn for itchy skin. That also help.
I just started doing hemo dialysis at home a couple weeks ago. I am doing well with it. Getting more confident every time I do it..
Good luck and take care